# SDR F3LA200700104

- Difficulty date: April 23, 2007
- Submitted: May 3, 2007
- Operation: Air carrier
- Aircraft: N904FR
- Make and model: Airbus A319-111
- Aircraft serial: 1579
- Aircraft time: 19,419 hours, 9,202 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Horizontal Stab
- Component: Horizontal Stab
- Component part number: D5518340000501
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF, NR 2 ENGINE FAN COWL DEPARTED AIRCRAFT HITTING OTBD HORIZONTAL STABILIZER LEADING EDGE.  PUNCTURE WAS FOUND ABOUT MID SPAN OF LEADING EDGE.  REPLACED RT OTBD HORIZONTAL STAB L/E IAW AMM 55-12-11-400-001, REFERENCE SDR F3LA200700083.
